# SDR AALA201809069025

- Difficulty date: September 3, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 59,310 hours, 22,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAUTION LIGHT FOR THE L1 DOOR ON THE CIDS PANEL,  AFTER LANDING.   MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
